# SDR UIEA2021042200957

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,108 hours, 19,495 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE R PACK TEMP ON TAXI . QRH CLEARED MESSAGE. AUTO MODE FUNCTIONED NORMALLY AFTER 30 MINUTES( PERFORMED BITE TEST OF R PACK CONTROLLER TEST PASSED NO DEFECTS NOTED. OPS CHECK OF RIGHT PACK GOOD IAW B767 AMM 21-51-14  )
